# SDR 97UAL900112

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Engine: Pwa PW2037
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: MRZ7104
- Condition: Defective
- Location: Le Flap
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDED IN SFO UNDER AMBER ALERT DUE TO A LEADING EDGE FLAP INDICATION PROBLEM.  DISCOVERED FAULTY LEADING EDGE SLAT ACTUATOR. REPLACED ACTUATOR.  OPERATION CHECKS NORMAL.
